# SDR JJBA20240322085

- Difficulty date: March 20, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Aileorn Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON SUPPORT ACTUATOR ASSY CRACKED. REMOVAL OF CRACKED SUPPORT ASSY IN PROGRESS. RH AILERON SUPPORT ACTUATOR ASSY REMOVED DUE TO CRACK. RH AILERON SUPPORT ACTUATOR ASSY REPLACED.
